VOL. 14 · NO. 8 | 2020
Dan Abramovich, Michael Temkin, Jarosław Włodarczyk
Algebra Number Theory 14 (8), 2001-2035, (2020) DOI: 10.2140/ant.2020.14.2001
KEYWORDS: algebraic stacks, toroidal geometry, logarithmic schemes, birational geometry, resolution of singularities, 14A20, 14E05, 14E15
Norihiro Hanihara
Algebra Number Theory 14 (8), 2037-2058, (2020) DOI: 10.2140/ant.2020.14.2037
KEYWORDS: triangulated category, Auslander correspondence, periodic algebra, Cohen–Macaulay module, 18E30, 16E05, 16E65, 16G70
Yifeng Liu, Yichao Tian
Algebra Number Theory 14 (8), 2059-2119, (2020) DOI: 10.2140/ant.2020.14.2059
KEYWORDS: Hilbert modular varieties, Supersingular locus, automorphic forms, level raising, Selmer groups, 14G35, 11G05, 11R34
Hailong Dao, Toshinori Kobayashi, Ryo Takahashi
Algebra Number Theory 14 (8), 2121-2150, (2020) DOI: 10.2140/ant.2020.14.2121
KEYWORDS: Burch ideal, Burch ring, direct summand, fiber product, Gorenstein ring, Hypersurface, singular locus, singularity category, syzygy, thick subcategory, (weakly) m-full ideal, 13C13, 13D09, 13H10
Yang Cao
Algebra Number Theory 14 (8), 2151-2183, (2020) DOI: 10.2140/ant.2020.14.2151
KEYWORDS: Hasse principle, Brauer–Manin obstruction, algebraic group, 11G35, 14G05, 20G35
Michael Jeffrey Larsen
Algebra Number Theory 14 (8), 2185-2196, (2020) DOI: 10.2140/ant.2020.14.2185
KEYWORDS: word maps, random walks on finite simple groups, groups of Lie type, 20P05, 11G25, 14G15, 20G40
Yingkun Li, Tonghai Yang
Algebra Number Theory 14 (8), 2197-2238, (2020) DOI: 10.2140/ant.2020.14.2197
KEYWORDS: modular form, Borcherds product, Weber invariants, 11G18, 11F03, 11F27
Brandon Hanson, Oliver Roche-Newton, Dmitrii Zhelezov
Algebra Number Theory 14 (8), 2239-2260, (2020) DOI: 10.2140/ant.2020.14.2239
KEYWORDS: sum-product problem, S-units, weak Erdős–Szemerédi, unbounded growth conjecture, subspace theorem, 11B99, 11D72
Wouter Castryck, Raf Cluckers, Philip Dittmann, Kien Huu Nguyen
Algebra Number Theory 14 (8), 2261-2294, (2020) DOI: 10.2140/ant.2020.14.2261
KEYWORDS: dimension growth conjecture, rational points of bounded height, 11D45, 11G35, 14G05
Back to Top